# SDR IPXA2025050634634

- Difficulty date: April 18, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504658
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #2 INTERNAL AREA BETWEEN ACCESS PANEL 443CR AND 443BR HAVE CORROSION DOT 07-008 PERFORMED TRIM OUT CORROSION DAMAGE PER EA E.A# 757-5450-27-A3911 STEP 2 A, B, C, D. AND SRM 51-10-02. WORK ACCOMPLISHED PER UPS EO: EO-93643-REQ 1 AND VTMAE EA 757-5450-27-A3911 REV- FORM FAA 8100-9 APPROVAL ATTACHED. JOB COMPLETED
